Number of Articles: 165
Here, the accepted manuscripts are online published. We notice that, these articles are not in the final form and in this level they may contain some typical errors. The final form of articles will published after we receive the authors corrected proof.
1. An application of Fibonacci numbers into infinite Toeplitz matrices

Volume 1, Issue 1, Winter and Spring 2012

E.E. KARA; M. BASARIR


2. Fan-KKM Theorem in Minimal Vector Spaces and its Applications

Volume 1, Issue 2, Summer and Autumn 2012, Pages 53-60

Mehdi Roohi; Mohsen Rostamian Delavar


5. On Rad-H-supplemented Modules

Volume 2, Issue 1, Winter and Spring 2013, Pages 1-9

Y. Talebi; M. Mirkarim


7. A Meshless Method for Numerical Solution of Fractional Differential Equations

Volume 4, Issue 1, Winter and Spring 2015, Pages 1-8

A. golbabai; O. Nikan


8. Approximate mixed additive and quadratic functional in 2-Banach spaces

Volume 4, Issue 2, Summer and Autumn 2015, Pages 167-173

S. Eivani; S. Ostadbashi


9. Carter–Penrose diagrams and differential spaces

Volume 5, Issue 2, Summer and Autumn 2016, Pages 47-53

Krzysztof Drachal


10. Warped product and quasi-Einstein metrics

Volume 6, Issue 1, Winter and Spring 2017, Pages 1-8

Buddhadev Pal; Arindam Bhattacharyya; Santu Dey


12. Preface

Volume 6, Issue 2, Summer and Autumn 2017, Pages 0-0

Mohsen Alimohammady


13. A method to consider Non-Discretionary factors in Data Envelopment Analysis

Volume 7, Issue 2, Summer and Autumn 2018, Pages 113-121

Mehdi Fallah Jelodar


14. RBF-Chebychev direct method for solving variational problems

Volume 8, Issue 1, Winter and Spring 2019, Pages 1-9

Ahmad Golbabai; Ahmad saeedi


15. On category of co-coverings

Volume 8, Issue 2, Summer and Autumn 2019, Pages 84-90

Hamid Torabi; Mehdi Abdullahi


16. Category of $H$-groups

Volume 9, Issue 1, Winter and Spring 2020, Pages 1-23

Ali Pakdaman; Hamid Torabi; Behrooz Mashayekhy


17. Cone normed spaces

Volume 1, Issue 1, Winter and Spring 2012

M. ESHAGHI GORDJI; M. RAMEZANI; Hamid KHODAEI; H. BAGHANI


18. On the Superstability and Stability of the Pexiderized Exponential Equation

Volume 1, Issue 2, Summer and Autumn 2012, Pages 61-74

Mohsen Alimohammady; Ali Sadeghi


19. B-FOCAL CURVES OF BIHARMONIC B-GENERAL HELICES IN Heis

Volume 3, Issue 1, Summer and Autumn 2014, Pages 15-23

T. KÖRPINAR; E. TURHAN


20. k-TUPLE DOMATIC IN GRAPHS

Volume 2, Issue 2, Winter and Spring 2013, Pages 105-112

A. P. Kazemi


23. Use of the Sturm-Liouville problems in the seismic response of earth dams and embankments

Volume 4, Issue 1, Winter and Spring 2015, Pages 9-15

A. A. Neamaty; Y. Khalili


24. On the $c_{0}$-solvability of a class of infinite systems of functional-integral equations

Volume 4, Issue 2, Summer and Autumn 2015, Pages 175-181

E. Pourhadi; A. Aghajani


25. Special Bertrand Curves in semi-Euclidean space E4^2 and their Characterizations

Volume 5, Issue 2, Summer and Autumn 2016, Pages 54-67

Faik BABADAG